# SDR 2008UALA00014

- Difficulty date: December 31, 2007
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 35,104 hours, 4,304 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INOP LEFT SIDE AFT GALLEY.  RELAMPED EMERGENCY LIGHT.
